# SDR SIMA2021082721018

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DIDGITAL BETWEEN FRAME 59-60 HAS A 1/4" CRACK.-C/A-COMPLETE:RAR'D RH DIGITIAL BETWEEN FRAMES 59-61 IAW SRM 51-40-02.
